# SDR ASAA2020072402927

- Difficulty date: July 20, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 26,171 hours, 8,394 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Tripped
- Location: Lavatories
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA'S REPORTED ALL LAV'S FLUSHING ABILITIES INOPERATIVE DURING FLIGHT GROUNDED - YES. FOUND C/B C11 ON P91 PANEL OPEN VACUUM WASTE CONTROL. RESET THE CIRCUIT BREAKER IAW AMM 20-60-01.  OPS CHECKED  ALL LAV IAW AMM 38-32-00.   OPS CHECKED OK.
